Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Cayley graphs of Coxeter and Artin groups


Authors: Carl Droms and Herman Servatius
Journal: Proc. Amer. Math. Soc. 118 (1993), 693-698
MSC: Primary 20F55; Secondary 05C25, 20F36
MathSciNet review: 1140668
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a complete classification of the Coxeter and Artin groups whose Cayley graphs with respect to the standard presentations are planar. We also classify those whose Cayley graphs have planar embeddings in which the vertices have no accumulation points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F55, 05C25, 20F36

Retrieve articles in all journals with MSC: 20F55, 05C25, 20F36


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1140668-4
PII: S 0002-9939(1993)1140668-4
Keywords: Coxeter group, Artin group, planar graph
Article copyright: © Copyright 1993 American Mathematical Society